# SDR DALA2021091505502

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 71,284 hours, 9,374 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: K

## Discrepancy

SHIP 3309 IN FLIGHT HAD DOOR L AFT CABIN L4 ILLUMINATE. NO CABIN PRESS ISSUES. CORRECTIVE ACTION: OP CHECK NORMAL VERIFIED PROX SWITCH CONDITION. CLEANED AND CHECK PROX SWITCH 23MJ AND 25MJ GAPS PER A330 AMM 52-71-11. OK FOR SERVICE. (8082436)
